ON THE EXISTENCE AND UNIQUENESS OF A WEAK SOLUTION OF A NONSTEADY TRANSIENT FREE-BOUNDARY PROBLEM IN POROUS-MEDIA


OZIS T.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.34, no.1, pp.33-39, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 1
  • Publication Date: 1991
  • Doi Number: 10.1016/0377-0427(91)90145-a
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.33-39

Abstract

A nonsteady transient free-surface seepage through a dam with rectangular cross-section is considered. The model problem is reduced to variational inequality by Baiocchi transformation; then the solution of the problem is shown to exist and to be unique.